Pacific Journal of Mathematics

Products of finitely additive set functions from Orlicz spaces.

Vernon Zander

Article information

Source
Pacific J. Math., Volume 35, Number 3 (1970), 799-804.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971497

Mathematical Reviews number (MathSciNet)
MR0275144

Zentralblatt MATH identifier
0206.42501

Subjects
Primary: 46.35

Citation

Zander, Vernon. Products of finitely additive set functions from Orlicz spaces. Pacific J. Math. 35 (1970), no. 3, 799--804. https://projecteuclid.org/euclid.pjm/1102971497


Export citation

References

  • [1] S. Bochner, Additive set functions on groups, Ann. of Math. 40 (1939), 769-799.
  • [2] W. M. Bogdanowicz, Fubini theorems for generalizedLebesgue-Bochner-Stieltjes integral, Proc. Japan Acad. 42 (1966), 979-983.
  • [3] W. M. Bogdanowicz and V. E. Zander, Fubini-Jessen theorems for aninfinitely- linear vectorial integral (to appear).
  • [4] M. A. Krasnoseskii and Ya. B. Rutickii, Convex functionsand Orlicz spaces (Translation), Groningen, 1961.
  • [5] J. J. Uhl, Orlicz spaces of finitely additive set functions, Studia Math. 29 (1967), 19-58.
  • [6] J. J. Uhl, Martingales of vector valued set functions,Pacific J. Math. 30 (1969), 533-548.